# SDR AALA20100715LGA01

- Difficulty date: July 14, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N559AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53089
- Aircraft time: 55,954 hours, 28,478 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 3 TO 6 EMERGENCY LIGHTS INOPERATIVE.  REPLACED FORWARD CABIN BATTERY PACK FOR ROW 3 TO 6 EMERGENCY LIGHTS.  OPS CHECKED NORMAL.
